close

Enter

Log in using OpenID

APRIL 3rd 4th - Subduction Zone Events

embedDownload
Zone Guide 2.01 Cottonwood
Subduction
Zone
APRIL 3 4
rd
th
&
5 2015
th
Event Rules
All tickets are non-refundable. NO refunds under ANY circumstances whatsoever
Attendees will be issued a non-duplicable wristband which must be worn visibly on the wrist at all times. If you
“lose” your wristband- you will be required to purchase another at the gate.
Subduction Zone Events LLC is not held responsible for any lost, stolen, or damaged belongings during the
course of the event.
Strict Dress Code: NO NUDITY, make sure to pack a robe, bathing suit, and flip-flops!
Towels are NOT provided at the Spa, bring your towel
NO GLASS containers in the pool or spa areas
NO unauthorized vending
NO Fireworks, Firearms or weapons of any kind
NO unauthorized Fire performances (*strictly enforced)
Leave No Trace! Leave No Trace! Leave No Trace! and Recycle
The use of illegal drugs is strictly prohibited
We have ZERO tolerance for public intoxication of any kind
NO ALCOHOL in the Spa & Pool area
NO SMOKING in spa and pool areas please (if you choose to smoke, bring a pocket ashtray or altoids tin for
smoking outside the Spa)
No pets allowed
No parking on county roads / Please use designated parking lots only or take Shuttle from Buena Vista
Quiet when walking around the resort between cabins after 10pm
Ages 18+ / 16+ with a parent or guardian
Particapate at your own risk a liability wavier must be signed for entry
Respect Cottonwood Hot Spring Inn & Sap Rules and Staff please
Check List
Please be respectful of the venue and other
resort guest whom are not attending the
Subduction Zone event.
Participate by contributing a positive vibe!
Please plan ahead of time and purchase your
tickets. We recommend carpooling and cabin sharing!
Additional lodging is available nearby in Buena Vista.
Prepare for high altitude mountain travel. Please see
the maps for recommended directions or have them
googled. Due to the rural location, CELL SERVICE
MAY NOT BE AVAILABLE. Reception is spotty with
only Roaming if any.
Absolutely No Glass, Feathers, Glitter, or Sequins in
the pool areas.We want to keep the springs MOOP*
free! (MOOP = Matter Out Of Place)
Mandatory -
[ ] identification
[ ] event ticket
[ ] swim wear & towel
Recommended -
[ ] water bottle
[ ] flip flops
[ ] robe
Environmental -
[ ] high altitude prep
[ ] winter gear
[ ] small light
Optional -
[ ] telescope
[ ] floaties
[ ] yoga gear
Featured
ALIA
is a San Francisco-based Producer, DJ, and Vocalist. ALIA creates music and weaves sets that are a luscious
feminine bass journey. Her music is exquisitely healing moving both hearts and bodies.
ALIA has crossed international borders and traversed coasts to play transformational festivals
including Envision Festival, Lucidity Festival, Enchanted Forest Festival, Beloved Gathering, Wanderlust Festival and Burning Man. She is also a regular fixture at the most high-frequency events of San Francisco’s bass music
scene and a resident of the worldwide phenomenon Ecstatic Dance.
John Stuart aka LoveAmplified
graces the crowd with a spirited devotion
to his audience. By day, John is a published author, inspirational speaker and
expert in the field of Vibrational Therapy.
By night, he is an accomplished DJ and
electronic sound alchemist with over 10
releases, as well as A&R/PR for internationally-known record label, Chillin Music.
For over 20 years, his dynamic style appeals to globally diverse
audiences at a core level & beckons the masses to partake with
him on an alchemical journey through sound. To be in John’s presence is to experience his very special brand of mind-expanding,
body-grooving & soul-soothing soundscapes, which he uses as a
medium to amplify the spirit of personal expression, oneness, freedom & love.
Rob Garza
Founding member of international music group
Thievery Corporation, Rob Garza’s career includes decades-worth
of accolades as a pioneer of a flourishing electronic music movement.
Originally hailing from Washington, DC,
Garza’s legacy includes a timeless music
catalog that’s still in rotation today. His infusion of electronic music with the international flavors of dub,
trip hop, reggae, and bossa nova gave birth to a new era of
sound that has attracted a cult following across the decades.
Rumelia is a group of women who are
putting a new spin on music from Eastern
Europe, a region generally known as the
Balkans. The music is unique to the
western ear in that it uses odd time
signatures (think 7/8, 9/8, and 11/8
for starters), as well as eastern scales
(maqam) and tonalities. Rumelia’s repertoire is derived from the traditional and
popular tunes of Albania, Turkey, Greece,
Macedonia, and Bulgaria with a little Sephardic and a lot of Roma (Gypsy) music thrown in for
good measure.
Art
Music
Line up
Nicolle Jensen
Jahsonic
Technic9
Mouseterious
Da Terra Meiga
MIRAJA
Pixel Plane
Videolicious
Jim Figora
MaQi Star
Curtis Killorn
Jane daPain
Maya Amack
Buddha Bomb
Scott Everett
Lower Chakra
Isaac Carpenter
El Diablo DelFuego
Osvinci
Kaela Evans
DJ Good
Shawn Hurley
Yoga - Body - Art
The
Workshops
Making Art
tea panel
invites attendees to join in a discussion about how to transform
the music industry with healthy
activities which engage female
energy and creativity. Our goal
is to create a dialoge manifesting ideas on how to engage
feminine participation in the
male dominated music industry.
Prana-Chi-Creativity
(Maria Louize) - Enjoy a peaceful
space to relax and breathe deeply
in gentle yoga stretches, Qi Gong
exercises, and guided meditation
to tap into the flow of healing and
creativity. Suggested items to
bring: yoga mat, pillow, blanket,
yoga strap (some straps will be
available), your journal or sketchbook, a pen or pencil (paper and colored markers will be available).
Isaac Carpenter
In this interactive workshop for
artists of all skill levels Isaac
will be sharing some unique
techniques and strategies
for formulating ideas, creating art and marketing
it. Participants will have
the chance to try various
mixed media techniques
including airbrush, acrylics,
stencils and more.
Finding Your Flow Hoop Workshop
“There is a vitality, a life force, an energy, a quickening
that is translated through you into action, and because there is only one of you in all of time, this
expression is unique.” ~ Martha Graham
In this hooping workshop we will explore how to tap into that creative
life force, allowing it to flow through
our bodies, and how to bring that
flow into hoop our dance. Bring
a hula hoop if you have one, and
there will be some extra hoops to
use if you don’t. All levels welcome.
Yoga - Body - Art
Workshops
MAYAlignment
MAYAlignment is a curated network of healing services. The experience is provided on
a donation basis in order to facilitate open
access to all. We collaborate with events
and venues to provide a space where
participants are offered the opportunity to receive nourishing treatments in
an intentional setting. We offer access
to novel healing technologies and bodywork to synergistically enhance the experience of live music productions. Working in
synch with the environment allows our skilled
facilitators to guide intuitive conscious healing and
focus holistically on the trinity of mind, body and soul.
MAYAlignment offers a truly unique and dynamic experience for all participants through a design based on
whole being rejuvenation and enhanced spatial alchemy.
Laughter Healing Circle
A lifelong vocalist and musician, Shawn Hurley was inspired to create the Laughter Sound
Healing Circle as a result of a spiritual awakening and discovery of personal mission that occurred after a life-threatening experience; alone
in the desert of western Colorado in 2008. For
over five years, Shawn has created and facilitated local and regional events including devotional singing, Laughter Circle, Vocal Sound
Healing Circle, Drum Jam events, the 432 Hz
Crystal Singing Bowl Orchestra and Laughter
Sound Healing Circle with regular monthly gatherings and weekend workshops in Colorado and Utah.
Amplified
Love
The New Paradigm of Love
What lights you up? What are you
ready to light a fire to in your life?
What are you ready to purify and
transmute so that you may experience a love so deep that it liberates your soul and aligns with your
loving YES? Tune into your heart's
desire. Feel it. Embody it. The time
is now... BE it. Live IT. Love IT! Get
ready to experience and amplify it!
What will be experienced?
You will experience:
•connect deeply and intimately with the highest vibration of YOU
•align, energetically, with your soul’s desire
•tap into the principles of Love Absolute and how to ground them into sacred partnership
•be the love you wish to receive
As we tune into the infinite, creative expression of love - to
limit it to a sexual experience or rather, a destination of climax; we lose the subtlety of it's sacred power and magic. The
fire that burns within can ravage like a wildfire burning out of
control or it can be a beacon of love's creative intelligence.
How we embrace this fire has a direct impact on our state
of consciousness. Join us as we embrace the fire within!
Yoga - Body - Art
Workshops
Yoga with Nicolle
Nicolle brings to each class a balance of
alignment and movement, creating a
positive and fun environment for deepening asana practice. Her classes
are accessible yet challenging for
all levels of practice, from beginner
to lifelong practitioner. As a singer,
Nicolle offers the soothing, healing
gift of song to her students at the end
of each class, a treat which has caused
many students to return again and again!
Nicolle has been teaching yoga since 2009,
and is a 500 hour certified Prajna Yoga teacher.
Aligning Our
Bonnie Claire
Soul Purpose
As the celestial bodies come into alignment
during this eclipse, we are called to align ourselves with our soul purpose. In this yoga
practice we will come together through unified movement and breath, cultivating openness and allowing ourselves be guided by
our hearts. Staying grounded and open we
will explore our truth and awaken our soul
purpose. Bring a yoga mat and water. All
levels welcome.
Power Vinyasa Yoga
Susan Sebanc is a Baptiste Power Vinyasa Yoga Teacher. Hailing from Lawrence, KS, Susan graduated from
KU with a degree in writing, which led to various careers in dance, fashion, nutrition, and filmmaking.
While living in Boulder in 2003 she began her yogic journey, eventually trained with Baron Baptiste (levels 1 &
2) in 2006, and has been teaching asana ever since.
She presently teaches for Figure Yoga (arial yoga
studio) in Louisville & Radiance Power Yoga in Boulder and uses her colorful life experiences guiding students to move through both the practice and life with grace,
ease and flow. Yoga helps us find strength within struggle, grace in the most
awkward of moments, meet chaos with peace, encounter ego with awareness, and when life seems serious, simply laugh, breathe, and enjoy the ride.
“Good Poetry Makes the Universe admit a Secret: ‘I am
Really just a tambourine, Grab hold, Play me Against
your warm Thigh’.”
Yoga - Body - Art
Workshops
YoGong (yoga + qigong)
Thai Massage
Yogong combines gentle movement
of qigong with yogic alignment of the
chakras to activate the lightbody. Qi is
a Chinese word for energy and qigong
is the study of energy. The three primary
Josph Rolley
energy centers of qigong are located at the
head, heart and sacrum. These energy centers, known as
dantians, are associated with higher vision, wisdom and intuition. In the practice of yoga, the bandhas are physical and
energetic locks. When opened they act as gateways to connect the dantains. Unlocking the bandhas and connecting the
d a n tains opens channels to higher perception and awareness. Shawn
Hurley will be playing crystal
singing bowls to assist with
the energetic alignment.
The Yogong playshop
is great preparation for
Laughter Sound Healing!
Lie back and relax while your class
partner eases you through yoga-like stretches. Then practice
giving a simple Thai massage
to your partner. Bring a friend or
pair up in class. Wear comfortable clothing for free movement.
Kristin Turner, CMT has been addicted to massage for as long as she can remember and
working as a massage therapist for the past
seven years. She specializes in injury recovery and pain relief and has advanced training
in Thai, Sports and Orthopedic, and Muscle
Release Technique (assisted stretching).
She has led Thai Massage workshops at festivals and yoga studios and hot spring resorts.
Kristin Turner (CMT)
Melissa Carey is an artist, who expresses life as a
dance, through massage from several ancient modalities and
practice in yoga, mantra, music, and meditation. Her journey
to her center began with music and yoga; she began practicing in high school finding a sense of peace and personal growth
through these paths. She continued on to massage school
and fell in love with Thai Massage, in part due to it’s yogic roots.
Spa Stage
FRIDAY
Spa Stage (8pm - 2Am)
8:00pm - 9:00pm
1hr
9:00pm - 10:00pm
1hr
10:00pm - 12:00am
2hr
12:00am - 2:00am
2hr
Saturday
Rob Garza
Spa Stage (7pm - 2Am)
7:00pm - 8:00pm
1hr
8:00pm - 9:00pm
1hr
9:00pm - 10:00pm
1hr
10:00pm - 12:00am
1hr
12:00am - 2:00am
1hr
Sunday
Da Terra Meiga
John Stuart
Maya Amack
DJ Good/Bonnie Claire (Hula Hoop)
Rumelia
Jahsonic
Mouseterious
ALIA
Spa Stage (8am - 1Pm)
8:00am - 9:00am
1hr
9:00am - 11:00am
1hr
10:00am - 11:00am
1hr
11:00am - 12:00pm
1hr
12:00pm - 1:00pm
1hr
Da Terra Meiga
Nicolle Jenson
Buddha Bomb
Raja/MaQi (Aerial)
ALIA
Yogatronic Stage
Saturday AfterHours ECLIPSE
4:00am
2hr
2:00am - 6:00am
2hr
4:00am -
Saturday
Scott Everett
Technic9
yoga & Body Stage (8Am - 8:30Pm)
9:00am
1hr
8:00am - 9:00am - 10:00am
1hr
11:15am
1hr
10:15am -
11:30am - 12:30pm
1hr
12:45pm - 1:45pm
1hr
3:00pm
1hr
2:00pm - 3:15pm - 4:15pm
1hr
4:30pm - 5:30pm
1hr
5:45pm - 7:15pm
1.5hr
Sunday AfterHours
Miraja
Maria - YOGA / QiGONG
John Stuart (((Love Amplified)))
Susan Sebanc - YOGA Miraja
Laughter Healing Circle Joseph Rolley & Shawn Hurley
The Tea Panel
Adam Morrow - YOGA Maya Amack
Nicolle Jensen YOGA Mouseterious
Hrydaya - YOGA Lower Chakra
Kristin Turner & Melissa Carey - THAI Jahsonic
Yoga Stage (2am - 6Am)
2:00am - 4:00am
2hr
Sunday
Yoga Stage (2am - 6Am)
Miraja
yoga & Body Stage (9Am - 1Pm)
8:00am - 9:00am
1hr
9:15am -
10:15am
1hr
10:30pm - 11:30pm
1hr
11:45pm - 12:45pm
1hr
1:00pm - 2:00pm
1hr
Melissa Carey - BHAKTI YOGA Shawn Hurley
Bonnie Morrow YOGA John Stuart
Isaac Carpenter (Art)
Joseph Rolley YoGongShawn O’Hurley
MayaAlignment Cromotherapy Mouseterious
Zone Science
The event is called Subduction Zone because hot springs are created from tectonic plate movement deep in the core of the earth where one plate subdues another. Volcanoes are a naturally occurring hot spots a result
of the subduction zone plate tectonic collision, providing a path
for magma to travel to the surface. As one plate subdues another, the molten core finds a path toward the earths surface
where it can heat aquifirs of water with rising magma. These
hot spots are a result of geothermal activity induced by subduction zones and found around the ring of fire. The ring of
fire is a collection of volcanic hot sprints that surfaced as a
result of several plate collisions creating subduction zones
and hot spots around the globe.
Life on planet earth is theorized to originate in deep sea geothermal vents where the first bacteria and microorganisms are said to
have evolved. Subduction Zone events seek to celebrate our biological connection to the earth and these geothermal hot spots by honoring hot
spring destinations around the Ring of Fire.
The Latin term also refers to the action of withdrawing, for us, from the hustle and bustle of
society and reconnecting with nature and community. Subduction Zone parties focus the heat
and energy back to our bodies, connecting our spirits with the most ancient reflections of our
biological heritage, heat vents rising from the core of our Earth.
Zone Map
Ev
en
tP
ark
ing
Spa Stage
Lodging
Yogatronic
Pools
Stage
Reserved
Cab
ins
Che
ck
In
Check In
Parking
Event Stage
Event Cabins
Soaking
Pools
Yoga Zone
Cabins
Between Event
Walkway
s
Cabin
Directions
Boulder & Denver
Colorado Springs
v
2 + hour drive
Western Slope
1.5 hour drive
v
Come soak in Colorado’s purest, geothermal, gravity-fed mineral spas. Historically noted for their
medicinal and therapeutic value, the springs were used for centuries by the Ute Indians as a spiritual gathering retreat. Ever since, people have come from all over the country to soak in the curative
waters.
We are nestled in a high mountain natural ecosystem area of the majestic Collegiate Peaks Range.
We are bordered by Cottonwood Creek and surrounded by the San Isabel National Forest. We are
located 5-1/2 miles west of the picturesque town of Buena Vista, Colorado. See map for directions.
Cottonwood Hot Springs Inn & Spa
18999 County Road 306 – Buena Vista, Colorado
719-395-6434
v
1 + hour drive
General Info
Subduction Zone SZE, LLC
Mailing Address PO.Box 4142 Boulder, CO 80306
Office: (720) 295-7173
Website: http://subductionzone.us
Email: [email protected]
Ttwitter: @subductresszone
Facebook Event Page: https://www.facebook.com/events/401998423315167/
Facebook Community Page: https://www.facebook.com/subductionzoneevents
Subduction Zone 2.01 destination hot spring festival at Cottonwood Hot Springs in
Buena Vista, Colorado.
Jagged Sound
Site Ops: Danimal
Cottonwood Hot Springs Inn & Spa
18999 County Road 306 – Buena Vista, CO
719-395-6434
ABOUT COTTONWOOD HOT SPIRNGS WATER
Nothing artificial is added to the natural hot springs
waters. The naturally occuring elements in Cottonwood hot mineral waters are shown below.
Arsenic (As) 4.5 UG/L
Boron (B)
92.5 UG/L
Calcium (Ca)5.9 MG/L
Chloride (Cl) 30 MG/L
Fluoride (F) 14 UG/L
Iron (Fe)
10 UG/L
Lithium (Li) 155 UG/L
Zinc (Zn)
15 UG/Lv
Magnesium (Mg)
0.4 UG/L
Manganese (Mn)
10 UG/L
Nitrogen (N) 0.12 MG/L
Potassium (K)
2.7 MG/L
Silica (SiO2) 57 MG/L
Sodium (Na) 105 MG/L
Sulfate (SO4)110 MG/L
your logo could be here
Contact us to become a sposor
Mailing Address PO.Box 4142
Boulder, CO 80306
Office: (720) 295-7173
Website: http://subductionzone.us
Email: [email protected]
subductionzone.us
© Subduction Zone SZE, LLC 2015
Author
Document
Category
Education
Views
38
File Size
5 154 KB
Tags
1/--pages
Report inappropriate content